# SDR DALA2025052303982

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 97,361 hours, 45,552 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: CLEANED AND INSPECTED DOOR GIRT BAR AND MOORING LANYARD. ALL CKS GOOD. RMVD DEBRIS FROM SILL-THRESHOLD AREA. ALL OPS AND ARMING FUNCTIONS NORMAL. REF B757 AMM 52-11. (7426538)
